Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 3 123 LastLast
Results 1 to 10 of 23

Thread: sides of hgh

  1. #1

    Thumbs down sides of hgh

    Ive read organ growth including heart, kidney, and intestines can occur with hgh- how can you know if this is occuring with you-any symptoms to watch for?? Ive been using 1.5 iu a day now for a couple months and guess am a little ****rvigilent about any possible symtoms that might indicate this. If they do grow what are the potential medical risk/detriment of this? What about harm to liver??? Read differnt things-some places say helps kidney and liver others say it can harm.THanks

  2. #2

    Default

    HGH is no side effect free, get read for possible long-term side effects. Numb hands, pain in the gut, possible liver/kidney problems and of course organ growth. HGH is a very serious drug.

    Read more about HGH first:
    Human Growth Hormone

  3. #3

    Default

    Unfortunately that is true and Ive been reading a lot. Long time ago someone on this site told me on 1-1.5 iu a day I wouldnt have organ growth. I was trying to figure out the likely hood of this and damage to kidney/liver with this dose and any symtpoms to look for if organs have grown. Anyone know?Thanks

  4. #4

    Default

    organ growth only occurs when you take 80mcg+ at a time over the course of a couple weeks.

  5. #5

    Default .4 mg Omnitrope aching joints

    I'm taking this to lose weight and gain muscle (although I'm not a body builder) and I'm on television alot so it's very important to me to lose fat.

    I'm 5 weeks in and have noticed no weight loss.

    But aching joints.

    So I changed to injecting every other day to see if my joins will ache less.

    My question is this. Will I lose fat? I only have 8 to 10 pounds to lose.

    And will hte aching go away?

    Kate

  6. #6

    Default

    Im by far no expert at HGH. This is my first go at it. I started with 1 iu a day of blue cap and have gone up to 1.5. I have had no aches, but my dose may be lower than yours. I also try to take 1-2 days a week of no injection. Im on my 2nd almost 3rd month and cant say Ive seen a big fat loss-maybe a little and a slight edge on building muscle but still have to lift hard as I can and eat well with other suppliments for the growth. definitely no fat loss the first month. I think you have to be on it a while before you see any fat loss and a high enough dose.

  7. #7

    Default

    Thanks for the one above who reassured me I was ok lol---- how does mcg or what ever term you used there relate to iu's? Thanks

  8. #8

    Default

    Quote Originally Posted by gill View Post
    organ growth only occurs when you take 80mcg+ at a time over the course of a couple weeks.
    Organ growth can occur at any dosage, your response to HGH is the big variable.

  9. #9
    Join Date
    Mar 2008
    Location
    Hell's Kitchen
    Posts
    1,275

    Default

    Quote Originally Posted by gill View Post
    organ growth only occurs when you take 80mcg+ at a time over the course of a couple weeks.
    You are refering to IGF.

    GH intestine growth is more often seen in doses of 8+ iu per day.
    "It's only for the strong" - Johnny Jackson

  10. #10
    Hazcat Guest

    Default

    It stands to reason that if organ growth occurs at 8 iu's then it probably does at 3 iu's as well. Just at a slower rate. I had problems with hypoglycemia while using HGH. No carpal pedal problems at all. My libido increased. I find it highly over rated for for muscle growth and fat loss. There are much cheaper products that do a much better job at those two items. So if that's what you're taking it for I would highly recommend you use something else.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •